Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am in stress since last 45 days and using anxit for sleep now I want to quit anxit but without anxit I couldn't sleep please advise me I should contact neuro physician or psychiatrist to overcome this problem. Regards m.suhaib mobile.

2 Doctors Answered
Try to resolve the cause of the stress or learn to cope up with it better with the help of psychologist/psychiatrist. Don't stop the medication without the dr's consent.
1 person found this helpful
Yes, you need to consult a psychiatrist who will move you away from alprazolam (anxit) to something less dependence producing and at the same time give some neuronal stabilisers to treat the withdrawal and then make your sleep natural and healthy. All the best.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.